Geometry of Factorization Identities for Discriminants | Научно-инновационный портал СФУ

Geometry of Factorization Identities for Discriminants

Тип публикации: статья из журнала

Год издания: 2020

Идентификатор DOI: 10.1134/S1064562420040134

Ключевые слова: discriminant, newton polytope, logarithmic gauss map, horn-kapranov parametrization, horn–kapranov parametrization

Аннотация: Let Delta(n) be the discriminant of a general polynomial of degree n and be the Newton polytope of Delta(n). We give a geometric proof of the fact that the truncations of Delta(n) to faces of are equal to products of discriminants of lesserndegrees. The proof is based on the blow-up property of the logarithmic Gauss map for the zero set of Delta(n). Abstract: Let Δn be the discriminant of a general polynomial of degree n and N be the Newton polytope of Δn. We give a geometric proof of the fact that the truncations of Δn to faces of N are equal to products of discriminants of lesser n degrees. The proof is based on the blow-up property of the logarithmic Gauss map for the zero set of Δn. © 2020, Pleiades Publishing, Ltd.

Ссылки на полный текст

Издание

Журнал: DOKLADY MATHEMATICS

Выпуск журнала: Vol. 102, Is. 1

Номера страниц: 279-282

ISSN журнала: 10645624

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.